| Model Number |
M00583040 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/28/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a hydratome rx 44 was being prepared for use in the common bile duct (cbd) during an endoscopic retrograde cholangiopancreatography (ercp) procedure to be performed on (b)(6) 2024.During preparation outside the patient, upon bowing the handle of the device, the cutting wire broke at the tip.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of cutting wire broken.